A 20-year-old female asked:
unprotected sex day after ovulation. on birth control. period 3 days late. sharp low stomach pain but did intense exercises this week. what's wrong?.!
2 doctor answers
Dr. Adam Levy answered
36 years experience Obstetrics and Gynecology
Probably not: Related to your exercise. If you are on the pill and take it regularly then it's not uncommon to have a very light cycle. It may only be spotting. Unprotected sex usually refers to the total lack of birth control. If you prefer condoms which is highly recommended for new partners or incidental sex.. then std is more of a concern. Get a pregnancy test if your menstrual cycle does not come in 5 d
Answered on Mar 19, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!